# SDR IPXA09557724

- Difficulty date: October 13, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 17,982 hours, 11,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 640-769
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 BS 640 TO 769 LT FLOOR TO SIDEWALL IS CORRODED.  REMOVED CORROSION AND REPAIRED AREA THAT WAS FOUND TO BE OUT OF LIMITS AT BS 714, LBL 21 IAW EO NR B757-5310-32833, SRM 51-70-13-0G AND SRM 51-40-02-0G.
